# SDR EE4Y1105451

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 66,924 hours, 35,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION COOPESA REPORTED AT LOWER FUSELAGE AFT CARGO COMPARMENT FRAME WITH CORROSION AT STA Y 1309 BETWEEN LONGERON 21 AND 2 RIGHT SIDE.
